# SDR CALA2020020210272

- Difficulty date: January 24, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER IN SPAR RIB STA 92.70 STIFFENER NO.1 AT VERTICAL STIFFNER TRANSITION RADIUS HAS CRACK. (REF NR 99867277) REPAIRED RIB STA 92.70 ATIFFNER NO.1 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09 AND INSTALLED RIB IAW BOEING DWG 182A1500 AND DWG 182A3001 C/W INSPECTION
